兰州大学机构库

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
ASYMPTOTIC DYNAMICS OF NON-AUTONOMOUS FRACTIONAL REACTION-DIFFUSION EQUATIONS ON BOUNDED DOMAINS 期刊论文
TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, 2020, 卷号: 55, 期号: 1, 页码: 105-139
Authors:  Li, Xin;  Shen, Wenxian;  Sun, CY(孙春友)
Favorite  |  View/Download:19/0  |  Submit date:2020/08/06
Non-autonomous  fractional Laplacian  pullback attractor  pull-back attraction  generalized Banach limit  time-dependent statistical solutions